Translator Disclaimer
2005 Systems of singular Poisson equations in unbounded domains
Fabrice Colin, Marlène Frigon
Adv. Differential Equations 10(9): 1035-1052 (2005).

Abstract

We establish the existence of nontrivial solutions to systems of singular Poisson equations in unbounded domains, under some invariance conditions and singular subcritical growth. The proofs rely on a concentration-compactness argument and on a generalized linking theorem due to Krysewski and Szulkin.

Citation

Download Citation

Fabrice Colin. Marlène Frigon. "Systems of singular Poisson equations in unbounded domains." Adv. Differential Equations 10 (9) 1035 - 1052, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1161.35009
MathSciNet: MR2161758

Subjects:
Primary: 35J50
Secondary: 35J60

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.10 • No. 9 • 2005
Back to Top